# SDR COEA2012021407908

- Difficulty date: February 14, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR / LEVEL 2 CORROSION, FWD SIDE OF FWD PRESSURE BULKHEAD, LT OUTBOARD MOST LOWER BONDING POINT FOR RADOME HAS LEVEL 2 CORROSION (LENGTH 1", WIDTH 1", DEPTH .05").  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER, SHIM AND PLUG PER SRM.
